Translator Disclaimer
2015 Partially symmetric solutions of the generalized Hénon equation in symmetric domains
Ryuji Kajikiya
Topol. Methods Nonlinear Anal. 46(1): 191-221 (2015). DOI: 10.12775/TMNA.2015.043

Abstract

We study the generalized Hénon equation in a symmetric domain $\Omega$. Let $H$ and $G$ be closed subgroups of the orthogonal group such that $H \varsubsetneq G$ and $\Omega$ is $G$ invariant. Then we show the existence of a positive solution which is $H$ invariant but $G$ non-invariant under suitable assumptions of $H,G$ and the coefficient function of the equation.

Citation

Download Citation

Ryuji Kajikiya. "Partially symmetric solutions of the generalized Hénon equation in symmetric domains." Topol. Methods Nonlinear Anal. 46 (1) 191 - 221, 2015. https://doi.org/10.12775/TMNA.2015.043

Information

Published: 2015
First available in Project Euclid: 30 March 2016

zbMATH: 06712684
MathSciNet: MR3443684
Digital Object Identifier: 10.12775/TMNA.2015.043

Rights: Copyright © 2015 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.46 • No. 1 • 2015
Back to Top